# SDR SWAA2024100128845

- Difficulty date: August 21, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT ACB BS767 - BS787 RBL22 WL157. MARKED<REPAIR BY REPLACEMENT PART IAW SRM 51-10-02-0G-0 PARAGRAPH 9 REMOVED FWD SHIELD AT ACB RBL 22 IAW SRM 51-40-02. LOCATED AND DRILLED NEW SHIELD P/N 146A8127U12 LOT 1572705-1 IAW SRM 51-40-05. INSTALLED SHIELD AT ACB BS768 TO BS 794 RBL 22 WL 157 IAW SRM 51-40-02 AND DWG 146A0081 REV:A;[02] NOT FOUND ALLOWABLE DAMAGE ON THE SRM REPAIR BY REPLACEMENT PART IAW SRM 51-10-02-0G-0 PARAGRAPH 9 REMOVED FWD SHIELD AT ACB RBL 22 IAW SRM 51-40-02. LOCATED AND DRILLED NEW SHIELD P/N 146A8127U12 LOT 1572705-1 IAW SRM 51-40-05. INSTALLED SHIELD AT ACB BS768 TO BS 794 RBL 22 WL 157 IAW SRM 51-40-02 AND DWG 146A0081 REV:A
